# SDR CA190830003

- Difficulty date: August 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 82410888
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR DOOR AMBER AFTER GEAR UP LDG INOP LIGHT ILLUMINATED - ALTERNATE EXTENSION CARRIED OUT.  MAINTENANCE FOUND THE NLG DOOR CLOSED SENSOR DAMAGED RESULTING IN AN OPEN CIRCUIT, DOOE SENSOR REPLACED, FUNCTION CHECKS CARRIED A/C RTS (TC# 20190830003)
